Alert archive / Nevada / Wind Advisories in 2022

Wind Advisory 31, NWS Las Vegas, NV

June 15, 2022Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Jun 15, 2022, 12:54 PM PDT for Esmeralda County, Nye County, Nevada. It took effect at Jun 16, 2022, 11:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2022, 12:54 PM PDT (19:54 UTC)
In effect from
Jun 16, 2022, 11:00 AM PDT
Expired
Jun 16, 2022, 11:00 PM PDT
In force
12 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 7.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5019 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WWUS75 KVEF 151954
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1254 PM PDT Wed Jun 15 2022

NVZ014-160800-
/O.NEW.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/
/O.NEW.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1254 PM PDT Wed Jun 15 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

* WHAT...For the Wind Advisory, south winds 20 to 25 mph with
  gusts up to 45 mph expected. For the High Wind Watch, south
  winds 30 to 35 mph with gusts up to 60 mph possible.

* WHERE...Esmeralda and Central Nye County.

* WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT Thursday.
  For the High Wind Watch, from 8 AM Friday morning through 
  11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Power outages are possible. Travel could be difficult,
  especially for high profile vehicles. Areas of blowing dust and
  sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NVZ015-160800-
/O.NEW.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1254 PM PDT Wed Jun 15 2022

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Lincoln County.

* WHEN...From 8 AM Friday morning through 11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Power outages are possible. Travel could be difficult,
  especially for high profile vehicles. Areas of blowing dust and
  sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
4 follow-up statements
883 
WWUS75 KVEF 160739
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1239 AM PDT Thu Jun 16 2022

NVZ014-161800-
/O.CON.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/
/O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1239 AM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...For the Wind Advisory, south winds 20 to 25 mph with 
  gusts up to 45 mph expected. For the High Wind Watch, south 
  winds 30 to 35 mph with gusts up to 60 mph possible.

* WHERE...Esmeralda and Central Nye County.

* WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT 
  Thursday. For the High Wind Watch, from 8 AM Friday morning 
  through 11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Areas of blowing dust 
  and sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NVZ015-161800-
/O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1239 AM PDT Thu Jun 16 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Lincoln County.

* WHEN...From 8 AM Friday morning through 11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Areas of blowing dust 
  and sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
281 
WWUS75 KVEF 161742
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1042 AM PDT Thu Jun 16 2022

NVZ014-170545-
/O.CON.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/
/O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1042 AM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...For the Wind Advisory, south winds 20 to 25 mph with 
  gusts up to 45 mph expected. For the High Wind Watch, south 
  winds 30 to 35 mph with gusts up to 60 mph possible.

* WHERE...Esmeralda and Central Nye County.

* WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT 
  Thursday. For the High Wind Watch, from 8 AM Friday morning 
  through 11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Areas of blowing dust 
  and sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NVZ015-170545-
/O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1042 AM PDT Thu Jun 16 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Lincoln County.

* WHEN...From 8 AM Friday morning through 11 PM Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Areas of blowing dust 
  and sand are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
810 
WWUS75 KVEF 161837
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1137 AM PDT Thu Jun 16 2022

NVZ014-170700-
/O.UPG.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
/O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
/O.CON.KVEF.WI.Y.0031.000000T0000Z-220617T0600Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1137 AM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

* WHAT...For today, south winds 15 to 25 mph with gusts up to 45
  mph. For Friday, south winds 30 to 40 mph with gusts up to 55
  mph expected. Localized gusts over 60 mph are possible
  especially near Goldfield.

* WHERE...Esmeralda and Central Nye County.

* WHEN...Until 11 PM PDT this evening...and 8 AM to 11 PM PDT 
  Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Pockets of blowing dust may impact travel on US-95 and US-6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ015-170700-
/O.UPG.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/
/O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1137 AM PDT Thu Jun 16 2022

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Lincoln County.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Pockets of blowing dust are likely near dry lake beds and may
  reduce visibility suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ519>522-170700-
/O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, and Shoshone
1137 AM PDT Thu Jun 16 2022

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County and Death Valley National Park.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Pockets of blowing dust could impact travel on US-395 and
  roadways throughout Death Valley. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-NVZ016-017-170700-
/O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Northwest Plateau-Northeast Clark County-
Western Clark and Southern Nye County-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Mesquite, Overton, Moapa, 
Pahrump, Indian Springs, Desert Rock, and Amargosa Valley
1137 AM PDT Thu Jun 16 2022 /1137 AM MST Thu Jun 16 2022/

...WIND ADVISORY IN EFFECT FROM 8 AM PDT /8 AM MST/ TO 11 PM PDT
/11 PM MST/ FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Arizona, Northwest Plateau. In Nevada, Northeast 
  Clark County and far Western Clark and Southern Nye County.

* WHEN...From 8 AM PDT /8 AM MST/ to 11 PM PDT /11 PM MST/ 
  Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ036-NVZ021-170700-
/O.NEW.KVEF.LW.Y.0013.220617T1500Z-220618T0300Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, 
and Laughlin
1137 AM PDT Thu Jun 16 2022 /1137 AM MST Thu Jun 16 2022/

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Lake Mead National Recreation Area. 

* WHEN...From 8 AM PDT /8 AM MST/ to 8 PM PDT /8 PM MST/ Friday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
685 
WWUS75 KVEF 170611
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1111 PM PDT Thu Jun 16 2022

NVZ014-171530-
/O.EXP.KVEF.WI.Y.0031.000000T0000Z-220617T0600Z/
/O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1111 PM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
FRIDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Esmeralda and Central Nye County.

* WHEN...8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ015-171530-
/O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1111 PM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Lincoln County.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Pockets of blowing dust are likely near dry lake beds 
  and may reduce visibility suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ519>522-171530-
/O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, and Shoshone
1111 PM PDT Thu Jun 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County and Death Valley National Park.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Pockets of blowing dust could impact travel on US-395 
  and roadways throughout Death Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-NVZ016-017-171530-
/O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/
Northwest Plateau-Northeast Clark County-
Western Clark and Southern Nye County-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Mesquite, Overton, Moapa, 
Pahrump, Indian Springs, Desert Rock, and Amargosa Valley
1111 PM PDT Thu Jun 16 2022 /1111 PM MST Thu Jun 16 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PDT/MST TO 11 PM
PDT/MST FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Arizona, Northwest Plateau. In Nevada, Northeast 
  Clark County and far Western Clark and Southern Nye County.

* WHEN...From 8 AM PDT/MST to 11 PM PDT/MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ036-NVZ021-171530-
/O.CON.KVEF.LW.Y.0013.220617T1500Z-220618T0300Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, 
and Laughlin
1111 PM PDT Thu Jun 16 2022 /1111 PM MST Thu Jun 16 2022/

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PDT/MST TO 8 PM PDT/MST
FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Lake Mead National Recreation Area.

* WHEN...From 8 AM PDT/MST to 8 PM PDT/MST Friday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jun 15, 9:00 AM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 15, 9:00 AM PDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
900 AM PDT Wed Jun 15 2022

.SYNOPSIS...Warmer today and tomorrow before a potent low pressure
system brings strong winds, critical fire weather conditions, and
another round of cooler temperatures. A slight chance of
thunderstorms is forecast for Mohave County on Saturday, but
otherwise the area remains dry.
&&

.UPDATE...Seasonably warm conditions expected today with afternoon
highs topping out near mid-June normals, along with light winds.
Main focus of the afternoon package will be wind and fire headlines
in coordination with our regional neighbors. Current forecast looks
good and no update is necessary.

-Outler-

&&

.SHORT TERM...Today.

After a day of below-normal temperatures, seasonal warmth returns to
the area as a shortwave ridge moves into the area. The evolution of
this ridge will have larger implications for the late-week weather
(see Long Term discussion), but for today it will promote warmer
temperatures and light winds. Highs are forecast to be around 5
degrees warmer than yesterday, with values in the mid-to-upper 90s
and 100s across the CWA. Afternoon breezes will be light, around 10-
15 mph.

.LONG TERM...Thursday through the Weekend.

Looking just at the 12Z ECMWF EFI table, significant changes to the
forecast look to be on the horizon come late week and into the
weekend. While temperatures should peak on Thursday due to brief but
fairly high amplitude ridging over the western CONUS, a very strong
low pressure system will be quick to set up over the western
seaboard. The 18Z EC ensemble shows this low axis as a nearly 3
sigma normalized anomaly. Pair this with a high amplitude ridge over
the central US, and a stout H5 gradient looks to set up over the
Great Basin.

This will open the door to several potential impactful situations
from Friday through Sunday, with the highest confidence being
gradient winds across central and northern Nevada. A resultant
surface low pressure anomaly looks to set up east of the Sierra
Nevada range Friday and shift northeast through Saturday. This will
set up a significant surface gradient as well as low and mid level
wind field enhancement setting the stage for high winds across parts
of Esmeralda, Nye, and Lincoln counties, and potentially farther
south depending on the depth of the low. One thing this low doesn't
have coming with it is moisture however. In fact this low will shunt
much opportunity for moisture with a drier fetch from the western
Pacific. At least for the western 2/3 of the CWA...

That being said, a likely named tropical disturbance south of Baja
California will be churning up tropical moisture and advecting much
of it into Arizona through this time. This will lead to Saturday not
only being windy for central and northern Nevada, but thunderstorms
with heavy rainfall potential on tap for much of Arizona, including
Mohave county potentially. This is much less certain as it depends
on several variable such as the low's depth/amplitude, positioning
of the low axis, the resultant upper level dynamics aligning with
focused moisture flux, and peak convective potential.

Right now, the 01Z NBM population seemed to appropriately raise PoPs
and introduced at least measurable QPF into much of Mohave County
for Saturday. Would not be surprised to see the forecast for Mohave
County trend upward in these elements, but even if it doesn't,
believe the range of possibilities Saturday could be either dry
lightning and wildfire potential or thunderstorms with heavy
rainfall pushing into Mohave from central/northern Arizona.
&&

.FIRE WEATHER...Hot and dry conditions to continue for the majority
of the area. Light afternoon breezes today, but winds begin to pick
up on Thursday. Elevated to critical fire weather conditions will
likely begin on Thursday for our Arizona and Nevada zones, lasting
through at least Saturday. The most concerning period will be Friday
and Saturday, where widespread gusts of 40+ mph are possible. Could
even see gusts close to 60 mph in parts of Esmeralda, Nye, and
Lincoln Counties during this time. Afternoon relative humidities are
expected to be around 10% on Friday, with some recovery on Saturday
in eastern Lincoln and eastern Mohave as moisture tries to push into
the area. This moisture may be enough to spark a few thunderstorms
Saturday afternoon, which could produce some dry lightning concerns
in Mohave County. Winds may linger in the eastern portions of the
area on Sunday before tapering off areawide on Monday.
&&

.AVIATION...For Harry Reid...Light and variable winds early this
morning will likely give way to northeast components 7-10 knots
after 16Z through early afternoon then becoming southeast less than
6 knots in mid to late afternoon. Light southwest winds develop
after sunset through the overnight hours. Clear sky through the
period.

For the rest of southern Nevada, northwest Arizona and southeast
California...North-northeast winds 10-15 knots will spread down
through southern Nevada and the Colorado River Valley this morning
then speeds will decrease to less than 10 knots this afternoon
through tonight. Light winds elsewhere and a clear sky through
the period. &&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Woods
LONG TERM...TB3
AVIATION...Adair

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:18 PM PDTFire Weather WatchVEFClark, Lincoln, Nye23 hr
Jun 15, 12:18 PM PDTRed Flag WarningVEFEsmeralda, Nye35 hr
Jun 15, 12:18 PM PDTRed Flag WarningVEFClark, Esmeralda, Lincoln, Nye59 hr
Jun 15, 12:54 PM PDTHigh Wind WatchVEFEsmeralda, Lincoln, Nye23 hr

Nearby

Wind Advisories in Nevada, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.